# SDR SWAA2025031003169

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8901Q
- Make and model: Boeing 737-8
- Aircraft serial: 68118
- Aircraft time: 5,033 hours, 2,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD SURROUND PANEL IS CRACKED AT OUTLET CUTOUT<[01] REPAIRED CRACK AT OUTLET CUTOUT ON R1 DOOR FWD SURROUND PANEL IAW CMM 25-00-66 PAGES 602-603 REPAIR 1-1 SECTION 3 AND PAGE 603 REPAIR 2-1 SECTION 4.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
